MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 1.5 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 1.5 MM; DENTAL IMPLANT
Catalog Number 2120
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gingival cuff won't fit.After placing the 2120 implant, three gingival cuffs were tried, but they only went in partway.When a different implant was substituted, the gingival cuff was able to be attached immediately.The doctor is requesting an investigation, as the internal thread of the implant may be defective.He is requesting an answer as to why the gingival cuff cannot be attached.The sales representative reported that the gingival cuff used was either 1806, 1807, 1808, or 1809.Procedure completed using another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie received one (1) 2120, (impl twist mp-1 3.75 mmd 11.5 mml) for evaluation.Visual evaluation and functional test were performed.Returned implants shows some signs of wear/use.Some bone residue can be observed on its external threads.Some minor damage to its inner threads was identified but in-house screw threads with no issue.Tested with in-house abutment and it engages, disengages and seats as intended.Dhr review was completed for the subject lot number 2023021223.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023021223 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : fit : other¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-002z1 rev 9, the most likely root cause determined from the investigation was user error.Therefore, based on the available information, a device malfunction has not occurred.During functional testing the product functioned as intended, no problem found.The reported event was unconfirmed following functional testing and physical evaluation.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL TWIST MP-1 3.75 MM 1 1.5 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21855409
Report Number0002023141-2025-00993
Device Sequence Number7841974
Product Code DZE
UDI-Device Identifier00889024013261
UDI-Public(01)00889024013261(17)280428(10)2023021223
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number2120
Device Lot Number2023021223
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic